# SDR WX0A2025031432355

- Difficulty date: March 13, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N310NV
- Make and model: Airbus A319-112
- Aircraft serial: 2224
- Aircraft time: 51,094 hours, 28,397 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) L1 DOOR SLIDE WILL NOT ARM. / REMOVED DEBRIS FROM SLIDE ARMING MECHANISM AND PERFORMED FUNCTIONAL TEST W/GOOD RESULTS IAW AMM 52-10-00-720-005-A."
